# SDR FDEA201111014714

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6737501
- Part serial: 48443
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT, INNER SURFACE FOUND CRACKED AT FASTENER HOLE.  CARRIED OUT REPAIR IAW SRM 57-40-01, FIG 201, REPAIR 3, REVISION 47.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 113.
